# SDR CALA2023022400545

- Difficulty date: February 24, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 62,379 hours, 27,102 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: 787A000007
- Part serial: 06531
- Condition: Failed
- Location: Na
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

UPON ACFT ARRIVAL GATE RETURN VERBALLY ADVICED BY FLIGHT CREW FLAP SYST 2 FAULT  . PFR SHOWING FLP2 PCU VALVE BLOCK 24CV VALVE SENSOR. SEE TSM PICTURE OF PFR 27-51-00-810-852-A. 27-54-53-000-001-A VERIFIED VALVE BLOCK OF THE POWER CONTROL UNIT (FLAP) WAS REMOVED REF. AMM 27-54-53-000-001-A TS SYSTEM REF TSM 27-51-00-810-852-A PERFORMED BITE TEST, COULD INSTALLED FLAP 2 PCU VALVE BLOCK REF AMM 27-54-53-400-001-A UP NOT CONFIRM FAULT ON GROUND, WENT TO TROUBLSHOOTING DATA & SHOWS TO STEP C(2).   PARTS USED:  1838566,QTY :1 FAULT "FLP2 PCV VALVEBOOK 24CV WITH FAULT CODE 005" REMOVED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1838566  SN OFF 6531 VALVE BLOCK OF THE POWER CONTROL UNIT FLAP 24CV REF AMM ADD EMP:U235684 IPC REFERENCE # 27-54-53-01 COMPLETED STEPS C.3 THRU  STEP E.B REF AMM27-54-53.OPS CHECK NORMAL VALVE, FLAP PCU  OFF 31-2753-9-9002 6531 ON 31-2753-9-9002 0237
